# SDR DALA2016092706949

- Difficulty date: September 26, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, FLOORBEAM HAS CORROSION UPPER AND LOWER SURFACES BS 987 RBL 46  EXFOLIATED. MAINTENANCE REMOVED AND REPLACED T-SECTION BS 986 BL0-RBL 52 IAW B737-800 SRM 53-70-51 REPAIR 4. ID REPAIR IAW P.S. 900-5-1 NO
